# SDR UPS00234475

- Difficulty date: November 1, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENG NR 3 FWD MOUNT, PITTING CORROSION IN ALL 4 MOUNT HOLES.  REPAIR C/O IAW EO B727-5440-11592 APP B.
